# SDR AALA202508153246

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 70,904 hours, 29,890 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Compressor
- Part number: 32145526
- Part serial: 6148
- Condition: Burned Out
- Location: Zone 100
- Part time: 65,397 hours, 27,565 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS SAY THERE IS A BURNT SMELL AROUND THE AFT GALLEY. ACCOMPLISHED SOF INITIAL T/S PER CARD 08L00021001. FOUND POTABLE WATER COMPRESSOR CONTINUOSLY RUNNING AND BURNT SMELL FROM HOUSING CAUSING ODOR IN CABIN. REMOVE AND REPLACED COMPRESSOR (AALA202508141303). ALSO FOUND E1 BLEED PRESSURE LOW. REMOVE AND REPLACED PRSOV (AALA202508153246), PER AMM 36-11-04. ALSO, REMOVE AND REPLACED SENSE LINE ON HIGH PRESSURE VALVE (AALA202508158279), PER AMM 36-11-06.
